| Catalog Number |
VCP427H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4) date sent to the fda: 11/4/2024.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, the following was obtained: please provide lot number.Lot #uammup please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).(b)(6) (scrub tech) ¿ phone number: (b)(6); email: (b)(6).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a knee surgery on (b)(6) 2024 and suture was used.It was reported that while closing the skin layer on the knee, the surgeon encountered an issue when, after tying the third knot, the needle detached from the suture.This required him to open another suture to complete the closure.The procedure was completed successfully with no adverse consequences for the patient.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6, e1.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.